# SDR CA970526005

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206031303049
- Condition: Cracked
- Location: Bs 142.3
- Part time: 9,021 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND RIVET LOOSE AT STA 142.33.  CHECK INSIDE AIRFRAME REVEALED FRAME CRACKED.  AIRCRAFT TT:  9,419 HOURS.
